# SDR REXA2021062900451

- Difficulty date: June 5, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC690392511
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL # 196DR HAS ANGLE CRACKED.  INSTALLED NEW SERVICEABLE ANGLE P/N CC690-39251-1 ON PANEL 196DR STRAP IAW CRJ-900 SRM 51-42-13-001-001-A01.
